首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Multi-constrained QoS Multicast Routing based on the Genetic Algorithm for MANETs
  • 本地全文:下载
  • 作者:G. Santhi ; Alamelu Nachiappan
  • 期刊名称:International Journal on Computer Science and Engineering
  • 印刷版ISSN:2229-5631
  • 电子版ISSN:0975-3397
  • 出版年度:2013
  • 卷号:5
  • 期号:12
  • 页码:956-959
  • 出版社:Engg Journals Publications
  • 摘要:A wireless MANET is a collection of wireless mobile hosts that dynamically create a temporary network without a fixed infrastructure. The topology of the network may change unpredictably and frequently. Therefore, multicast routing in ad hoc networks is a very challenging problem. This paper proposes a multi-constrained QoS multicast routing method using the genetic algorithm. In this work, Genetic Algorithm is used to determine the optimal multicast routing satisfying the quality of service requirements such as total delay, total delay jitter, packet loss and total bandwidth. By selecting the appropriate values for parameters such as crossover, mutation, and population size, the genetic algorithm improves and tries to optimize the routes. Simulation results indicate its better performances compared to other methods.
  • 关键词:Multicasting; MANETs; genetic algorithm; mobile nodes; Quality of service
国家哲学社会科学文献中心版权所有